# SDR UF6A990808

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: JD321J0024001
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT MAIN LANDING GEAR LEVER ASSEMBLY HAS A CRACK IN THE ATTACHMENT BRACKET.  MAINTENANCE REMOVED AND REPLACED THE LEVER ASSEMBLY.  (M)
